# SDR WRLA2009095

- Difficulty date: April 17, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Engine: Ge CF680
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Nlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1457/17 AGT-SCL UPON POST FLIGHT INSPECTION FOUND LEFT NOSE WHEEL MISSING FROM AIRCRAFT.
